# SDR PNSA050703

- Difficulty date: July 29, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: 713B
- Aircraft time: 30,945 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ENROUTE, 100 MILES WEST, LT HYDRAULIC LIGHT CAME ON FOLLOWED WITH RT WARNING LIGHT. CREW CONFIRMED ON HYD PRESSURE GAUGE LOSS OF PRESSURE. CREW DECLARED AN EMERGENCY WITH CENTER AND DIVERTED WHERE MAINT WAS AVAILABLE. MAINT FOUND HARD HYDRAULIC PRESSURE LINE IN ENGINE COMPARTMENT HAD FAILED. FABRICATED LINE AND RELEASED AIRCRAFT FOR SERVICE. ON RETURN TO HOME BASE FABRICATED LINE WAS REPLACED WITH FACTORY LINE.
